# SDR MASA200600326

- Difficulty date: February 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 18,691 hours, 13,921 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815704
- Part serial: 26N9
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 10,114 hours, 7,414 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP DISCONNECTED 6 TIMES IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE FCC CARD.
